Hello I have always had clear skin but sometimes would get a few zits on my cheeks. These zits just bugged me & would pop up every few weeks so I decided to go see a dermatologist. She had me on Tretenoin .5% cream. I used it on my face for 4 months. Through those 4 months, I got acne all over my face. I have never had acne anywhere other than a certain spot on my cheeks before & it is now everywhere. Its been 7 months since I stopped using Tretenoin. Did it ruin my face permanently?
Are the Side-effects of Tretinoin Permanent?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Side effects of Tretinoin
If you have stopped using the Tretinoin and still have the acne, the Tretinoin didn't cause it. Stopping an aggravating product will make whatever is happening also stop over a bit of time. If you stopped the Tretinoin over 7 months ago and still have acne, you will need to treat it with something else. While Tretinoin can be strong and irritating for some, it doesn't cause acne, it causes irritation. Perhaps an oral medication would be better for you since topicals seem to irritate your skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.